MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5302
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxzero minibore pressure rated extension set was occluded.The following information was provided by the initial reporter: we have come across some defective j loops that either dont flush dont thread or leak.I have the lot number bd maxzero lot 26025473 additional information received from the customer: can you please provide an exact date of events in format dd-mmm-yyyy? (b)(6) 2026, (b)(6) 2026, multiple others at each of my sites but i don't have exact dates total number of occurrences of each event? 1 did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? (b)(6) 2026- cap came off of j loop and patient had blood loss.Did not require medical treatment.(b)(6) 2026- prior to patient care, j loop would not flush.I have this j loop if you would like it.Other instances report leaking from the connector.
 
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage and connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5302 and lot# 26025473 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 17feb2026.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MAXZERO MINIBORE PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25263186
Report Number9616066-2026-01369
Device Sequence Number9186067
Product Code FPA
UDI-Device Identifier10885403230554
UDI-Public(01)10885403230554(11)260217(17)290216(10)26025473
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5302
Device Lot Number26025473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown